# SDR USAA20090619SB101

- Difficulty date: June 19, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Frayed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE R2 DOOR GIRT BAR TO TRIGGER CABLE HAS STRANDS BROKEN.  MAINTENANCE REMOVED AND REPLACED THE CABLE.
